On some connections between Boolean algebras and Heyting algebras
Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 98 (1992) no. 28, p. 5-16
@article{ASCFM_1992__98_28_5_0,
     author = {Pal'chunov, Dimitrii E. and Touraille, Alain},
     title = {On some connections between Boolean algebras and Heyting algebras},
     journal = {Annales scientifiques de l'Universit\'e de Clermont. Math\'ematiques},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {98},
     number = {28},
     year = {1992},
     pages = {5-16},
     zbl = {0779.06010},
     mrnumber = {1216675},
     language = {en},
     url = {http://www.numdam.org/item/ASCFM_1992__98_28_5_0}
}
Pal'chunov, Dimitrii E.; Touraille, Alain. On some connections between Boolean algebras and Heyting algebras. Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 98 (1992) no. 28, pp. 5-16. http://www.numdam.org/item/ASCFM_1992__98_28_5_0/

[1] P.F. Jurie and A. Touraille: Idéaux élémentairement équivalents dans une algèbre booléienne, Comptes-Rendus des Séances de l'Académie des Sciences. Série I: Mathématique, vol 299 (1984) pp. 415-418. | MR 768070 | Zbl 0577.03030

[2] A. Macintyre and J.G. Rosenstein, X0-categoricity for rings without nilpotent elements and for Boolean structures, Journal of Algebra, vol. 43 (1976) pp. 129-154. | MR 429545 | Zbl 0346.02031

[3] B. Molzan, On the theory of Boolean algebras with Ramsey quantifiers, Proceedings of the third Easter conference on model theory (Gros-Köris, 1985), Seminarberichte No 70, Sektion Mathematik, Humboldt-Universität, Berlin, 1985, pp. 186-192. | MR 824287 | Zbl 0591.03017

[4] D.E. Pal'Chunov, On undecidability of theories of boolean algebras with distinguished ideals, Algebra and Logic, vol. 25 (1986), n°3, pp. 326-346. | MR 903121 | Zbl 0628.03004

[5] D.E. Pal'Chunov, On prime and countably saturated Boolean algebras wilh distinguished ideals, Proceedings of the 8th Soviet Union Mathematical Logic Conference, Moskow, 1986, p. 147.

[6] D.E. Pal'Chunov, Countably categorical Boolean algebras with distinguished ideals, Studia Logica, vol. XLVI (1987), n°2, pp. 121-135. | MR 938723 | Zbl 0647.03025

[7] D.E. Pal'Chunov, On Heyting algebras with finite number of dense elements, Computable invariants in the algebraic system theory, Novosibirsk, 1987, pp. 35-45. | MR 979570 | Zbl 0709.06006

[8] D.E. Pal'Chunov, Finitely axiomatizable Boolean algebras with distinguished ideals, Algebra and Logic, vol. 26 (1987), n° 4, pp. 435-455. | MR 963096 | Zbl 0647.03026

[9] D.E. Pal'Chunov, On the prime models of the theory of Boolean algebras with distinguished ideals, Proceedings of the Summer School and Conference "Kleene-90 ", Sofia, 1990, p. 59.

[10] D.E. Pal'Chunov, Unlocal Boolean algebras with distinguished ideals, Proceedings of the Soviet and France Colloquium on Model Theory, Karaganda, 1990, pp. 35-36.

[11] D.E. Pal'Chunov, Direct Summands of boolean algebras with distinguished ideals, Proceedings ofthe Logic Colloquxum' 90, Helsinki,1990, p. 60.

[12] D.E. Pal'Chunov, Prime and countably saturated Boolean algebras, Proceedings of the Institute of Mathematics, Nauka, Novosibirsk, to appear.

[13] M.O. Rabin, Decidability of second-order theories and automata on infinite trees, Transactions of the American Mathematical Society, vol. 141 (1969), pp.1- 35. | MR 246760 | Zbl 0221.02031

[14] H. Rasiowa and R. Sikorski, The Mathematics of Metamathematics, Polska Akademia Nauk Monographi Mathematyczne 41, Warsawa, 1963. | MR 163850 | Zbl 0122.24311

[15] A. Touraille, Elimination des quantificateurs dans la théorie élémentaire des algèbres de Boole munies d'une famille d'idéaux distingués, Comptes-Rendus des Séances de l'Académie des Sciences, Série I: Mathématique, vol. 300 (1985), pp. 125-128. | MR 779692 | Zbl 0584.03020

[16] A. Touraille, Théories d'algèbres de Boole munies d'idéaux distingués I, Journal of Symbolic Logic, vol. 52 (1987), pp. 1027-1043. | MR 916407 | Zbl 0659.03018

[17] A. Touraille, Théories d'algèbres de Boole munies d'idéaux distingués Il, Journal of Symbolic Logic, vol. 55 (1990), pp.1192-1212. | MR 1071323 | Zbl 0716.03033